Page 1 of 2 12 LastLast
Results 1 to 12 of 18
  1. #1
    tw234 is offline Member
    Join Date
    Mar 2005
    Location
    , , .
    Posts
    38

    Default no more oxycontin

    Hi All, I have been reading for the last 2 hrs all the pain & suffering with opiates. I am on my 5th day opiate free, my knees & depression the seemingf to take the worst. I was lucky enough to get a med detox, but as an addict I ingested through nose 200 plus a day along with p,v,. I am glad I found this site , especially hearing from people that have made it. I was told to ask for bentyl, which has helped. Should I be resting or out moving around. thanks

  2. #2
    lisalau is offline Senior Member
    Join Date
    Feb 2005
    Location
    , NSW, Australia.
    Posts
    524

    Default

    hi tw
    welcome!
    do what you can, i think you always feel better if you are doing something, takes your mind off it
    hugz

    lisa

  3. #3
    selfwilly is offline Senior Member
    Join Date
    Aug 2004
    Location
    , ct, .
    Posts
    528

    Default

    agree with lisa, the busier you stay, the faster it will seem to go. lying around festering will only make the discomfort seem worse. also staying active keeping the metabolism up, drinking lots of fluids,eating healthy will help the body rid itself of the garbage and return to equilibrium. sleep will also get better sooner if you tire yourself out with activity.-

  4. #4
    tw234 is offline Member
    Join Date
    Mar 2005
    Location
    , , .
    Posts
    38

    Default

    thanks- but I,m still not goin any further than an hour from a bed. I know its going to get better, how did I let it get to this. thanks for the welcome

  5. #5
    slingblade's Avatar
    slingblade is offline Senior Member
    Join Date
    Sep 2004
    Location
    , , .
    Posts
    4,235

    Default

    Hi, I read your post above and assumed you meant Benedryl instead of Bentyl. After doing some web research, I'm not so sure. Bentyl is prescribed for IBS which can seem symptomatic of opiate withdrawal. It rarely is. Benedryl is sometimes suggested for patients experiencing opiate withdrawal and accompanying insomnia. Both of the above drugs will exaggerate 'restless leg' in atropine sensitive individuals. I'm one of them. If you're taking Bentyl or benedryl and it helps, great. It you're suffering from 'restless leg' it's possible your medications are contributing to your discomfort. Good luck. This is not easy, but it is possible.

    Mike

  6. #6
    lisalau is offline Senior Member
    Join Date
    Feb 2005
    Location
    , NSW, Australia.
    Posts
    524

    Default

    one hour at a time, then one and a half
    soon all day
    my cuz tells me baby steps...each deserves a fairy clap (corny i know but gotta love her)
    best of luck!
    stay strong

    lisa

  7. #7
    tw234 is offline Member
    Join Date
    Mar 2005
    Location
    , , .
    Posts
    38

    Default

    Yes, thanks Mike, ome of nurses from detox said bentyl, compazine & one other I cannot remember. They were Jamacian & told me to eat bananas after something else. I feel sure bentyl helped but comp didnot. Today is 16days off oxys but only 6 off thier stepdown process & a dumb idea of a few percocet during 3 days when I first got back. I cannot wait for my body & soul to heal. I want to never forget these last 2 weeks.

  8. #8
    tw234 is offline Member
    Join Date
    Mar 2005
    Location
    , , .
    Posts
    38

    Default

    Sounds like I should quit the Bentyl then, I just started eating 2 days ago & I know the less of anything would be best. Did someone mention welbutrin for smoking?

  9. #9
    slingblade's Avatar
    slingblade is offline Senior Member
    Join Date
    Sep 2004
    Location
    , , .
    Posts
    4,235

    Default

    Hey, if something helps, no reason to stop using it 'till it quits working. Wellbutrin is Bupropion is Zyban. Wellbutrin is prescribed for depression. Zyban is the same medication, but a lower dose, prescribed to help with smoking cessation. I've never tried it, don't know if it helps or not. Try it. Let me know. I'm lighting a Marlboro as a type this.

    Mike

  10. #10
    tw234 is offline Member
    Join Date
    Mar 2005
    Location
    , , .
    Posts
    38

    Default

    ok- I don't think it would hurt, i.m goin all the way, this has definately been a better day but i,m disgusted with myself, snorting that crap. Thanks Mike for the messages & info, they help more than anything.-6.2 days free

  11. #11
    mrmillelacs is offline Member
    Join Date
    Feb 2005
    Location
    , mn, .
    Posts
    86

    Default

    todd- i had no luck with benadryl- but have been taking trazedone for the leg thing -it helps a lot-22 days for me-i.m glad your here SteveO

  12. #12
    tw234 is offline Member
    Join Date
    Mar 2005
    Location
    , , .
    Posts
    38

    Default

    Steve, are you able to work yet? isn't traz a steroid of sorts? is it addicting?

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.